# SDR SWAA2021072296703

- Difficulty date: July 18, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 52,378 hours, 31,051 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Torn
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO COMPT; AFT FLOOR PANEL TORN BEYOND LIMITS TO REPAIR ; / [01] OK TO CONT PER MEL 25-16-01 SP1B AUTH #18656; [02] R/R FWD CARGO COMPT; AFT FLOOR PANEL REF AMM 25-52-10
